On the characterization of quasiarithmetic means with weight function.

Zsolt Páles

Aequationes mathematicae (1987)

  • Volume: 32, page 171-194
  • ISSN: 0001-9054; 1420-8903/e

How to cite

top

Páles, Zsolt. "On the characterization of quasiarithmetic means with weight function.." Aequationes mathematicae 32 (1987): 171-194. <http://eudml.org/doc/137183>.

@article{Páles1987,
author = {Páles, Zsolt},
journal = {Aequationes mathematicae},
keywords = {quasideviation means; continuous, positive, associative, symmetric, reflexive, internal, multiplicative, homogeneous functions; linking condition; symmetric quasiarithmetic means; weight function; strictly monotonic},
pages = {171-194},
title = {On the characterization of quasiarithmetic means with weight function.},
url = {http://eudml.org/doc/137183},
volume = {32},
year = {1987},
}

TY - JOUR
AU - Páles, Zsolt
TI - On the characterization of quasiarithmetic means with weight function.
JO - Aequationes mathematicae
PY - 1987
VL - 32
SP - 171
EP - 194
KW - quasideviation means; continuous, positive, associative, symmetric, reflexive, internal, multiplicative, homogeneous functions; linking condition; symmetric quasiarithmetic means; weight function; strictly monotonic
UR - http://eudml.org/doc/137183
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.